# SDR AUS20020881

- Difficulty date: July 2, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Contaminated
- Location: Compressor Bleed
- Component: Compressor Bleed, Pwa, PT6A41
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE HP BLEED VALVE PISTON CONTAMINATED WITH GRIME.
